X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (54) 54
Conference Proceeding (8) 8
Dissertation (4) 4
Book / eBook (3) 3
Book Chapter (3) 3
Publication (3) 3
Patent (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (27) 27
engineering, electrical & electronic (9) 9
computer science (6) 6
mathematics, applied (6) 6
algebra (5) 5
congruences (5) 5
analysis (4) 4
computer science, hardware & architecture (4) 4
cryptography (4) 4
integers (4) 4
matrices (4) 4
research (4) 4
addition modulo 2 (3) 3
application software (3) 3
arithmetic (3) 3
codes (3) 3
computer science, information systems (3) 3
digitale arithmetik (3) 3
finite-groups (3) 3
mathematical theorems (3) 3
modulo (3) 3
modulo arithmetic (3) 3
modulo powers (3) 3
modulo-m (3) 3
modulos (3) 3
numbers (3) 3
partitions (3) 3
polynomials (3) 3
residue number system (3) 3
very large scale integration (3) 3
algebra and number theory (2) 2
algorithms (2) 2
arithmetik (2) 2
artificial intelligence (2) 2
block cipher (2) 2
compact-operators (2) 2
computer communication networks (2) 2
computer networks (2) 2
computer science, software engineering (2) 2
computer science, theory & methods (2) 2
congruence (2) 2
decoding (2) 2
delay (2) 2
digital signal processing (2) 2
fibonacci sequences (2) 2
finite-fields (2) 2
galois fields (2) 2
group (2) 2
hardware (2) 2
invariants (2) 2
matrix (2) 2
modules (2) 2
modulo multiplier (2) 2
modulo operator (2) 2
modulo scheduling (2) 2
multipliers (2) 2
módulo (2) 2
number (2) 2
operators (2) 2
points (2) 2
primes (2) 2
rechenglied (2) 2
rechnerarithmetik (2) 2
rings (2) 2
secret sharing (2) 2
series (2) 2
signal processing algorithms (2) 2
steganography (2) 2
sums (2) 2
the ring of integers modulo n (2) 2
theta function (2) 2
toeplitz-operators (2) 2
upper bounds (2) 2
"arduino" platform (1) 1
"matlab" (1) 1
"simulink" (1) 1
13a17 (1) 1
13a18 (1) 1
13b02 (1) 1
13b25 (1) 1
13c15 (1) 1
13e05 (1) 1
1st variation (1) 1
2′ complement (1) 1
2' complement multiplication (1) 1
2-matchings (1) 1
21-hydroxylase deficiency (1) 1
2′ complement (1) 1
3-cores (1) 1
4-cycles (1) 1
47a05 (1) 1
47b35 (1) 1
511 (1) 1
[math:math_gm] mathematics/general mathematics (1) 1
a+xb (1) 1
abelian categories (1) 1
abelsche kategorie (1) 1
accelerometer module (1) 1
adders (1) 1
addition (1) 1
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (60) 60
Portuguese (5) 5
Spanish (2) 2
French (1) 1
German (1) 1
Korean (1) 1
Polish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


International Journal of Electronics, ISSN 0020-7217, 12/2015, Volume 102, Issue 12, pp. 2062 - 2074
Journal Article
CRYPTOGRAPHY AND COMMUNICATIONS-DISCRETE-STRUCTURES BOOLEAN FUNCTIONS AND SEQUENCES, ISSN 1936-2447, 04/2016, Volume 8, Issue 2, pp. 277 - 289
Many modern ciphers have a substitution-permutation (SP) network as a main component. This design is well researched in relation to Advanced Encryption... 
Binary decision diagram | MATHEMATICS, APPLIED | Addition modulo 2(n) | Block cipher | Algebraic attack | COMPUTER SCIENCE, THEORY & METHODS
Journal Article
Journal of Number Theory, ISSN 0022-314X, 07/2018, Volume 188, pp. 357 - 370
We continue our study of a basic but seemingly intractable problem in integer partition theory, namely the conjecture that p(n) is odd exactly 50% of the time.... 
Modular form modulo 2 | Partition identity | Partition function | Multipartition function | Density odd values | CONGRUENCE PROPERTIES | NUMBER | MATHEMATICS | PARITY | INTEGERS | P(N) | RAMANUJAN | CRANK
Journal Article
Dianzi Yu Xinxi Xuebao/Journal of Electronics and Information Technology, ISSN 1009-5896, 09/2012, Volume 34, Issue 9, pp. 2156 - 2160
Journal Article
Guofang Keji Daxue Xuebao/Journal of National University of Defense Technology, ISSN 1001-2486, 04/2012, Volume 34, Issue 2, pp. 42 - 45
Journal Article
Shanghai Jiaotong Daxue Xuebao/Journal of Shanghai Jiaotong University, ISSN 1006-2467, 03/2011, Volume 45, Issue 3, pp. 321 - 326
Journal Article
Cybernetics and Systems Analysis, ISSN 1060-0396, 9/2019, Volume 55, Issue 5, pp. 752 - 759
A matrix representation and upper bounds on the imbalance of an arbitrary discrete function implemented by a sequence of finite automata are obtained. The... 
Processor Architectures | Strumok | imbalance of a discrete function | Systems Theory, Control | Artificial Intelligence | Software Engineering/Programming and Operating Systems | SNOW 2.0 | Mathematics | correlation cryptanalysis | addition modulo 2 n operation | finite automaton
Journal Article
2012 IEEE 14th International Conference on Communication Technology, 11/2012, pp. 1257 - 1261
This paper presents a digital intermediate frequency (IF) quadrature modulator realized by a single-bit band pass sigma-delta DAC, in which a pair of... 
2′ complement | DSP | Sigma Delta Modulation | Carry Save | Modulo Arithmetic | 2′ complement
Conference Proceeding
International Journal of Number Theory, ISSN 1793-0421, 06/2008, Volume 4, Issue 3, pp. 339 - 347
We consider the notion of a balanced set modulo N. A nonempty set S of residues modulo N is balanced if for each x ∈ S, there is a d with 0 < d ≤ N/2 such that... 
Minimal size | Balanced set modulo N | Vector game | MATHEMATICS | minimal size | balanced set modulo N | vector game
Journal Article
by Bach, E and Huber, K
IEEE Transactions on Information Theory, ISSN 0018-9448, 03/1999, Volume 45, Issue 2, pp. 807 - 809
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 2014, Volume 37, Issue 2, pp. 345 - 357
The zero-divisor graph of a commutative ring with unity (say R) is a graph whose vertices are the nonzero zero-divisors of this ring, where two distinct... 
Integers modulo n | Zero-divisor graph | Independence number | MATHEMATICS | independence number | integers modulo n
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 06/2015, Volume 11, Issue 4, pp. 1063 - 1072
The notion of Fu's k dots bracelet partitions was introduced by Shishuo Fu. For any positive integer k, let k(n) denote the number of Fu's k dots bracelet... 
partitions | k dots bracelet partitions | Congruence | MATHEMATICS | CONGRUENCES MODULO POWERS | Jewelry
Journal Article
Fundamenta Mathematicae, ISSN 0016-2736, 1998, Volume 156, Issue 2, pp. 111 - 129
Let Sq denote the set of squares, and let SQ(n) be the squaring function restricted to powers of n; let perpendicular to denote the coprimeness relation. Let... 
Pascal's triangle modulo n | Decidability | Definability | MATHEMATICS | decidability | definability | SETS | PREDICATE | PRIMES | Pascal's triangle module n
Journal Article
Transactions on Combinatorics, ISSN 2251-8657, 09/2014, Volume 3, Issue 3, pp. 11 - 20
Let $R$ be a commutative ring with zero-divisor set $Z(R)$. The total graph of $R$, denoted by $T(Gamma(R))$, is the simple (undirected) graph with vertex set... 
Constant-sum k-flow | the ring of integers modulo n | zero-sum k-flow | minimum flow | total graph of a commutative ring
Journal Article
Filomat, ISSN 0354-5180, 1/2013, Volume 27, Issue 2, pp. 333 - 339
In this paper, we study 𝓘-paracompact spaces and discuss their properties. Also, we characterize 𝓘-paracompact spaces. Some of the results in paracompact... 
Topological theorems | Mathematical theorems | General topology | Topological spaces | College mathematics | set | Generalized F | Perfectly normal | Totally normal | Paracompact modulo I space | Ideal | MATHEMATICS | MATHEMATICS, APPLIED | generalized F-sigma-set | perfectly normal | totally normal | paracompact modulo I space
Journal Article
Turkish Journal of Mathematics, ISSN 1300-0098, 2017, Volume 41, Issue 3, pp. 756 - 774
In this paper, we investigate the arithmetic properties of l-regular overpartition pairs. Let (B) over bar (l)(n) denote the number of l-regular overpartition... 
Regular partition | Congruences | Theta function | Overpartition pair | MATHEMATICS | overpartition pair | BIPARTITIONS | 3-CORES | theta function | PARTITIONS | regular partition | MODULO POWERS
Journal Article
Journal of Number Theory, ISSN 0022-314X, 2010, Volume 130, Issue 7, pp. 1590 - 1601
In this paper, using the properties of the moments of p-adic measures, we establish some identities and Kummer likewise congruences concerning Euler numbers... 
Euler numbers and polynomials | Congruences | Moments sequence | Laplace transform | Identities | p-Adic measures | P-Adic measures | MATHEMATICS | MODULO POWERS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.